# SDR RYNA201204100018

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N771RD
- Make and model: Airbus A330-343
- Aircraft serial: 1231
- Aircraft time: 530 hours, 146 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R3 LAVATORY SMOKE DETECTOR FAULT.  PERFORMED MCDU TEST, FAULT CLEARED IAW 26-17-710.
